# SDR QXEA9801079

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Location: Apu Compt
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LAVATORY SMOKE DETECTOR WENT OFF.  NO SMOKE OR FIRE WAS FOUND BY CREW INSPECTION OF LAVATORY.  MAINTENANCE NOTED BLUE HAZE IN CABIN WITH THE APU RUNNING.  SUSPECT APU BLEED AIR TO HAVE CAUSED WARNING.  PLACED APU ON MEL.  ON 8/9/98 BOI MAINTENANCE REMOVED AND REPLACED THE APU.  OPERATIONAL TEST NORMAL.  CLEAR MEL.
